# SDR IPXA2019102858282

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: A9354080600400
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LW SPOILER #6 MAINT LOCK MOUNTING BRACKETFABBED NEW BRACKET, R & R BRACKET IAW SRM 51-40-21
